Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Lattices with unique complements


Author: R. P. Dilworth
Journal: Trans. Amer. Math. Soc. 57 (1945), 123-154
MSC: Primary 09.1X
MathSciNet review: 0012263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1945-0012263-6
Article copyright: © Copyright 1945 American Mathematical Society